# SDR SWAA2022091538529

- Difficulty date: August 4, 2022
- Submitted: September 15, 2022
- Operation: Air carrier
- Aircraft: N8656B
- Make and model: Boeing 737-8H4
- Aircraft serial: 42530
- Aircraft time: 24,630 hours, 11,108 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Stringer Clip
- Condition: Cracked
- Location: Pax Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED STRINGER CLIP AT PASSENGER CABIN BS727H S-10L. MARKED. / [01] NO FOUND ALLOWABLE DAMAGE LIMITS ON SRM ; MUST BE REPLACED IAW SRM 51-10-02 PARAGRAPH 9;[02] REMOVED STRINGER CLIP AT PASSENGER CABIN BS727H S-10L. IAW SRM 51-40-02;[03] LOCATED AND DRILLED NEW STRINGER CLIP AT PASSENGER CABIN BS727H S-10L. P/N: 143A1010-1 LOT# 1272927-1IAW SRM 51-40-05 AND DWG 146A1123 REV:-;[04] OK TO INSTALL;[05] VERIFIED CORRECTIVE ACTION #3 AND #4 OK TO INSTALL GIVEN;[06] INSTALLED NEW STRINGER CLIP AT PASSENGER CABIN BS727H S-10L. IAW SRM 51-40-02 AND DWG 146A1123 REV:-;[07] VERIFIED CORRECTIVE ACTION #6;[08] VERIFIED MEASUREMENT TABLE
